MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CELLEBRITY; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

BOSTON SCIENTIFIC CORPORATION CELLEBRITY; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number M00516011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cellebrity cytology brush was used in the lungs during a bronchoscopy procedure performed on (b)(6) 2024.During the procedure, the sheath pulled off the wire and brush.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of working length detached.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of working length detached.Block h2 (additional information): block b5 has been updated based on the additional information received on january 21, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a cellebrity cytology brush was used in the lungs during a bronchoscopy procedure performed on (b)(6) 2024.During the procedure, the sheath pulled off the wire and brush.There were no patient complications as a result of this event.***additional information received on january 21, 2025*** the procedure was completed with another same device.

Brand Name
CELLEBRITY
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21266145
Report Number3005099803-2025-00135
Device Sequence Number18294218
Product Code BTG
UDI-Device Identifier08714729138990
UDI-Public08714729138990
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K780872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model NumberM00516011
Device Catalogue Number1601
Device Lot Number0034826047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/12/2025
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown